Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1059–1068 (Mi zvmmf1640)  

Rational functions in solving linear equations by the Tikhonov regularization method

V. N. Vasil'eva

Irkutsk State University

Full text: PDF file (1367 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1019–1028

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 65F22; Secondary 65J20, 65F20, 65J10, 47A52
Received: 06.05.1998
Revised: 21.12.1998

Citation: V. N. Vasil'eva, “Rational functions in solving linear equations by the Tikhonov regularization method”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1059–1068; Comput. Math. Math. Phys., 39:7 (1999), 1019–1028

Citation in format AMSBIB
\Bibitem{Vas99}
\by V.~N.~Vasil'eva
\paper Rational functions in solving linear equations by the Tikhonov regularization method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1059--1068
\mathnet{http://mi.mathnet.ru/zvmmf1640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711821}
\zmath{https://zbmath.org/?q=an:0970.65038}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1019--1028


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1640
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1059

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:67
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021